# SDR CKSA98564

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69B042573
- Condition: Corroded
- Location: Bs 1710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1700-1710, RBL 33, WL 199, ZONE 200 FOUND TO BE BEYOND SRM LIMITS.  AREA OF APPROX 1.5 GROUND PAST LIMITS.  REPAIRED IAW CKF-AMD-030, CKF-AMD-074 SUPP SHEET 2.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-01-03.
